For info.. Increased side effects at start of treatment

After my first b12 injection, my neurological symptoms increased..I thought psychosomatic? But then I remembered a post by @clivealive.

It actually means that I can go to the GP to give further proof of neurological symptoms- pins and needles, numbness and restless legs.

I was driving my car, and within about 20 mins, was getting pins and needles in my arms. Sitting in a meeting this morning with terrible restless legs.

I was due to have an injection on Wed and Fri this week, but managed to get an appointment this afternoon for my second injection in the hope it helps gets rid of the symptoms before a holiday next week.

On another point, I was dreading the injections and the pain afterwards. They were actually a lot less painful than i expected and while my arm hurts from the injection last week, it is no more than a bruise causes.

Thanks clivealive

2 Replies

oldestnewest
  • You are very welcome Cwalshox4 - just try to be a patient patient, learn to relax when having the injections and let the B12 do its healing work.

    I wish you well.

  • hi Cwalshox4. Really pleased that you've managed to get the proper B12 treatment for,your neurological symptoms - just keeping fingers crossed that they don't try to stop the alternate day injections until you feel that there's no further improvement (you'd be surprised how many GP's do).

    Hope you get some good improvement soon and that you have a splendid holiday.

    Take care x

You may also like...